# SDR ASOA04820

- Difficulty date: October 4, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 26,210 hours
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PRESSURE WEB BETWEEN FR39 AND FR40 ON THE RT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE WEB BETWEEN FR39 AND FR40 ON THE RT SIDE IAW SRM 51-25-01.
